# SDR REX2008F00008

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KDSM, IDG2 CAUTION MESSAGE ILLUMINATED, FOLLOWED ONE MINUTE LATER BY THE GEN 2 CAUTION MESSAGE.  THE FLIGHT CREW PERFORMED THE QRH AND REQUESTED TO LAND AT MSP.  PERMISSION WAS GRANTED TO DIVERT TO KMSP.  EN ROUTE TO KMSP THE APU OIL TEMP CAUTION ILLUMINATED.  DUE TO THE FACT THE AIRCRAFT WAS DOWN TO TWO GENERATORS AND HAD AN APU OIL TEMP CAUTION, THE FLIGHT CREW DECLARED AN EMERGENCY AND REQUESTED CFR ASSISTANCE.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KMSP.  THE F/O SECURED THE APU ON LANDING ROLL OUT.  MAINTENANCE REPLACED IDG 2 AND FOUND THE APU OIL LEVEL LOW.  THE APU OIL WAS SERVICED AND THE ACFT WAS GROUND RUN AND RELEASED FOR SERVICE.  (S)
